# SDR SWAA2023042530527

- Difficulty date: April 22, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N1802U
- Make and model: Boeing 737-8
- Aircraft serial: 60225
- Aircraft time: 2,235 hours, 1,137 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT O/B EMERGENCY FLASHLIGHT WILL NOT TEST<[01] OK TO CONTINUE PER MEL 25-64-02A SP1B;[02] OPS CHECK GOOD IAW AMM 25-64-00
